# SDR SWAA2022011852349

- Difficulty date: December 11, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/W I/B FLAP L/E SECOND RIB IS CRACKED.(FROM I/B). ; / [01] REMOVED DAMAGED RIB AT L/W I/B FLAP L/E AREA UNDER PANEL #553AT; AS PER B737-7; SRM 51-40-02-0G-0.; [02] FPI ACCOMPLISHED AT IN-PROGRESS FABRICATION OF RIB AFTER ALL MACHINING IAW BOEING DRAWING # PL113A2218 SHEET 6 BAC 5423/BSS 7039. NO CRACKS NOTED.; [03] LOCATED AND DRILLED NEW RIB AT L/W I/B FLAP L/E REF B737-700 SRM 51-40-05-0G-0; [04] REMOVED PANEL # 553BB FOR ACCESS IAW B737 SRM 51-40-02; [05] VERIFIED STEP #3; [06] OK TO TREAT AND PRIME.; [07] VERIFIED STEPS 1 AND 4; [08] APPLIED TREAT AND PRIMED TO THE L/W I/B FLAP L/E SECOND RIB REF.B-737-700 AMM 51-00-58-201 AND B-737-700-AMM 51-21-72-370-804; [09] VERIFIED STEP 8; [10] OK TO INSTALL RIB; [11] INSTALLED NEW RIB 113A2218-1; AT L/W I/B FLAP L/E SECOND POSITION(FROM I/B); AS PER BOEING DWG. 113A2218. & B737-7 SRM 51-40-02-0G-0.; [12] PANEL#553BB ;OPENED ON STEP #4; WILL BE CLOSED ON CARD:CLOSE PANEL 553BB; BARCODE:TTG8Q0097EZT.; [13] VERIFIED STEP 12; [14] VERIFIED STEP 11; [15] RECEIVED NEW RIB P/N:113A2218-1; PO#:1746218; CONTROL TAG:400950. AS PER DWG 113A2218.
